Showing 1–16 of 248 results

Show sidebar

Ace Plus Tablet, 1 Strip [Paracetamol 500mg + Caffeine 65 mg]

৳ 25

Product details of Ace Plus Tablet, 1 Strip [Paracetamol 500mg + Caffeine 65 mg]

  • Quantity number indicates strip
  • 10 pieces of tablets/strip
  • Indicated forFever, headache, migraine, muscle ache, backache, toothache & menstrual pain.

Ace Tablet, 1 Strip [Paracetamol 500mg]

৳ 8
Ace® Paracetamol Non-narcotic analgesics (Non Narcotic Analgesic) Indication: Fever, headache, toothache, earache, bodyache, myalgia, dysmenorrhoea, neuralgia, and sprains. Colic pain, back pain, chronic pain of cancer, inflammatory pain, and post-vaccination pain and fever of children. Rheumatism and osteoarthritic pain & stiffness of joints in fingers, hips, knees, wrists, elbows, feet, ankles and top & bottom of the spine. Dosage & Administration:

Tablet: Adults 1-2 tablets every 4 to 6 hours up to a maximum of 4g (8 tablets) daily. Children (6-12 years) 1/2 to 1 tablet 3 to 4 times daily. Syrup and Suspension: Children (3 months to below 1 year) 1/2 to 1 teaspoonful 3 to 4 times daily. Children (1-5 years) 1-2 teaspoonful 3 to 4 times daily. Children (6-12 years) 2-4 teaspoonful 3 to 4 times daily. Adults: 4-8 teaspoonful 3 to 4 times daily. Paediatric Drops: Children (0-3 months): 0.5 ml. Children (4 to 11 months) 1.0 ml. Children (1 to 2 years) 1.5 ml. Dose can be repeated, every 4 hours.

Suppository: Suppository should be administered rectaly. Children below (5 years) 125-250 mg, 4 times daily. Show more Preparation: Ace® Tablet: Each box contains 500 tablets in blister pack. Ace® XR Tablet: Each box contains 100 tablets in blister pack. Ace® Syrup (60 ml): 60 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Syrup (100 ml): 100 ml syrup in sealed cap PET bottle (with measuring cup). Ace® Suspension: 60 ml suspension in sealed cap PET bottle. Ace® Paediatric drops (30 ml): 30 ml paediatric drop in sealed cap PET bottle (with dropper). Ace® 125 Suppository: Each box contains 20 suppositories in blister pack. Ace® 250 Suppository: Each box contains 20 suppositories in blister pack. Ace® 500 Suppository: Each box contains 20 suppositories in blister pack.

Acifix Tablet, 1 Strip [Rabeprazole sodium 20mg]

৳ 70

Product details of Acifix Tablet, 1 Strip [Rabeprazole sodium 20mg]

  • Quantity number indicates strip. 10 pieces of tablets/strip
  • Indicated for:Duodenal ulcers, Gastroesophageal Reflux Disease, Peptic ulcer disease, H. pylori infection, Paediatric GERD

Adovas Syrup 100ml, 1 Bottle [Adhatoda vasica]

৳ 65

Product details of Adovas Syrup 100ml, 1 Bottle [Adhatoda vasica]

  • Quantity number indicates 1 bottle.
  • 100 ml Syrup in PET bottle
  • Indicated for:Adovas® is a sugar free, non sedating herbal cough syrup. It liquefies phlegm. It is effective for all kinds of common cold and cough such as, dry irritable cough, allergic cough, smokers cough and cough associated with bronchitis. It soothens the throat irritation and relieves hoarseness.
Adovas Syrup contains extracts of Adhatoda Vasica 0.68 gm, Piper longum0.14 gm, 0.05gm, Glycyrrhiza glabra 6.80 mg, 6.80 mg, Piper Nigrum 6.80 mg, Terminalia chebula73.00 mg, Saussurea lappa 6.80 mg, Syzygium aromaticum 6.80 mg, Eletteria cardamomum 6.80 mg, Cinnamomum zeylanicum 6.80 mg, Cinnamomum tamala6.80 mg, Pistacia integerrima 6.80 mg and Myrica nagi 6.80 mg.DescriptionAdovas ® syrup is a sugar free preparation of right combination of herbs which is tolerated, safe and non-sedating with potent anti-allergic properties. Adovas ® syrup constipation and dryness of mouth.Adhatodo vasica Piper longum(P ipul): Relieves allergic cough, cough with asthma, chronic congestion and hoarseness.Glycyrrhiza glabra (Jashthi madhu): Relieves irritation of throat. Modulates the agent.Terminalia chebula (Haritaki): It has laxative, tonic and alter ative properties. It helps in smooth evacuation and removing toxins and fat from the body. It is used to prevent aging and impart longevity, immunity and body’s resistance against disease; it has Saussurea lappa (K ur): The essential oil of the roots has strong antiseptic, disinfectant in the treatment of bronchial asthma. (Shunthi): Reported to contain an antihistaminic factor . Shown to Piper nigrumproperties.Syzygium aromaticum (Labanga): Useful in coughs and other respiratory disorders. It improves the breath and is a remedy for sore throat, headaches and coryza. It has Elettaria cardamomum (Elach): It is used as an aromatic stimulant, carminative. Volatile components of cardamom exhibit antimicrobial activity. It is also reported to Cinnamomum zeylanicum(Darchini): It is a good anti-infective agent and is useful in relieving cough due to its soothing action. The oil fr om the bark shows potent antibacter ial and antifungal activity.Cinnamomum tamala (Tejpata): It Is a tonic, digestive, carminative, uterine stimulant.Pistacia integrrima (K akra sr ingi): It is known to help in cough, asthma & anorexia. It giv es strength to mucous membrane.Myrica nagi(K atphal): It cures dyspnoea, cough & throat ir ritation. It is a stimulant, alter ative, expectorant and tonic.
Tulshi extract and other ingredients: Tulshi extract and some other ingredients ar e Indicationir ritable cough, allergic & smoker’s cough. It soothes the throat irritation and relieves hoarseness. Sugar free preparation is suitable for diabetic patients.
Dosage & Administration:Children under 1 2 years: 1-2 teaspoonful (5-1 0 ml) 3 time a day. Adult: 3 teaspoonful (15 ml) 2-3 times a day. In acute cough war m water can be added for better result.
Herbal medicine is clinically proven as safe & well tolerated. In the recommended
Contraindication:
There is no evidence available on contraindication but it may happen in patients who ar e hypersensitive to any of its ingredients.
Use in Pregnancy:The safety of Adovas ® syrup in pregnancy has not been studied. Theref ore, it should than the risks to fetus.
Storage:Keep away from light and moisture, keep below 300 C temperatures in cool and dry place. Keep the medicine out of reach of children. How Supplied Adovas 100 mI Syrup: Each PET bottle contains 100 ml syrup. Adovas 200 ml Syrup: Each PET bottle contains 200 ml syrup.Herbal Cough Syrup2000012175Alc ohol & sugar free.

Specifications of Adovas Syrup 100ml, 1 Bottle [Adhatoda vasica]

  • Brand
    Square Pharmaceuticals Ltd
  • Generic Name
    Adhatoda vasica
  • Alphabetical Search
    A
What’s in the box
Adovas Syrup 100ml

Ajwa Dates (আজওয়া খেজুর)-250gm

৳ 399
Ajwa Dates (আজওয়া খেজুর)

Alatrol Tablet, 1 Strip [Cetirizine Dihydrochloride 10mg]

৳ 30
Alatrol® Cetirizine Hydrochloride BP COMPOSITION Alatrol® Tablet:
Each film coated tablet contains Cetirizine Hydrochloride BP 10 mg . Alatrol® Syrup: Each 5 ml syrup contains Cetirizine Hydrochloride BP 5 mg. Alatrol® Paediatric Drops: Each ml contains Cetirizine Hydrochloride BP 2.5 mg.
INDICATION
Alatrol® is indicated for the relief of symptoms associated with seasonal allergic rhinitis due to allergen. Symptoms treated effectively include sneezing, rhinorrhea, pruritus, ocular pruritus, tearing and redness of the eyes. Alatrol® is indicated for the relief of symptoms associated with perennial allergic rhinitis due to allergens. Symptoms treated effectively include sneezing, rhinorrhea, post-nasal discharge, nasal pruritus, ocular pruritus and tearing. Alatrol® is indicated for the treatment of the uncomplicated skin manifestations of chronic idiopathic urticaria. It is also used in allergen induced asthma.
DOSAGE AND ADMINISTRATION
Alatrol® is administered with or without food. Adults and Children 6 years and older: Alatrol® Tablet: 1 tablet daily. Alatrol® Syrup: 10 ml (2 teaspoons full) once daily or 5 ml (1 teaspoon full) twice daily. In patients with decreased renal function (Creatinine clearance 11-31 ml/min), patients on hemodialysis (Creatinine clearance less than 7 ml/min) and in hepatically impaired patients, a dose of 1/2 tablet or 5 ml (1 teaspoon full) once daily is recommended. Children 2-6 years: Alatrol® Syrup: 5 ml (1 teaspoon full) once daily or 2.5 ml (half teaspoon full) twice daily. Children 6 months to less than two years: Alatrol® Syrup: 2.5 ml (half teaspoon full) once daily. The dose in children 12-23 months of age can be increased to a maximum dose as 2.5 ml (half teaspoon full) every 12 hours. Alatrol® Paediatric Drops: 1 ml, once daily. The dose in children 12-23 months of age can be increased to a maximum dose as 1 ml, every 12 hours.
DOSAGE IN RENAL AND HEPATIC IMPAIRMENT: Dosing adjustment is necessary in patients with moderate or severe renal impairment, hepatic impairment and patients on dialysis. SIDE EFFECT Cetirizine seems to cause an incidence of sedation similar to that observed with placebo and with other non-sedating antihistamines such as astemizole and terfenadine and causes a lower incidence of sedation than that with ketotifen, clemastine, pheniramine, chlorpheniramine or mequitazine. Cetirizine does not cause anticholinergic effects. USE IN PREGNANCY AND LACTATION:

Pregnancy category B. Cetirizine should be used in pregnancy only if clearly needed. Cetirizine has been reported to be excreted in human milk and thus, use of Cetirizine in lactating mother is not recommended. STORAGE CONDITION: Protect from direct light exposure. Store in dry place at a temperature not exceeding 300 C. Keep out of the reach of children. HOW SUPPLIED Alatrol® Tablet: Each box contains 100’s tablets. Alatrol® Syrup: Each bottle contains 60 ml syrup and a measuring cup. Alatrol® Paediatric Drops: Each bottle contains 15 ml paediatric drops and a calibrated dropper.

Almarai Precessed Cream Cheese 200 gm

৳ 450
Almarai Processed Cream Cheese 200 gm Brand: Almarai Origin: KSA Size: 200 gm